|
|
|
|
Coupled Hilfer and Hadamard fractional differential systems in generalized Banach spaces | |
![]() ![]() |
|
Fixed Point Theory, Volume 23, No. 1, 2022, 21-34, February 1st, 2022 DOI: 10.24193/fpt-ro.2022.1.02 Authors: Saïd Abbas, Mouffak Benchohra and Adrian Petruşel Abstract: This article deals with some existence and uniqueness of solutions for some coupled systems of Hilfer and Hilfer-Hadamard fractional differential equations. Some applications are made of generalizations of classical fixed point theorems on generalized Banach spaces. Key Words and Phrases: Fractional differential equation, left-sided mixed Riemann-Liouville integral of fractional order, left-sided mixed Hadamard integral of fractional order, Hilfer fractional derivative, Hadamard fractional derivative, coupled system, generalized Banach space, fixed point. 2010 Mathematics Subject Classification: 26A33, 47H10, 54H25, 34A08. Published on-line: February 1st, 2022.
Abstract pdf
Fulltext pdf
Back to volume's table of contents
|